Jump to content

Worst seatback


[Ma...]

Recommended Posts

Hello. I am on SA, I just want to ask the same questions here, just to know for other people.

 

I am off lexapro (8yrs) since 2 yrs now. I had windows and waves. I took sporadically Halcyon 0.125 for Insomnia. Sporadically I mean 3/4 days in a row than nothing for like one or more months.

I was functional mentally and going to the gym regularly.

Mid march i had the flu on a top of a stressful event. From one day to another I woke up in the worst place ever. Usual WD sxs for me: Insomnia,loss of appetite,terror, trembling,dr, living in a honey pool. This time I have the usual + totally new synthoms that are killing me. Muscles pain in all the body like I exercise every day ten hours, trebling legs, feeling of acid in my arms and armpit, right leg right foot always in a cramp/cold/tingling. I can barely walk and do stuff at home. So far no single window whatsoever. Every day the same.

 

I am starting to doubt if it's only wd (i will be soon medically checked) but it's all so weird that I believe again in wd.

 

 

 

My main q:

-the benzo barely work when I take it, should I just give up taking it? Is it my way of taking it making all worse?

 

About my symptoms:

-Can people have SEVERAL months long seatback with no windows /no change whatsoever?

-Can people have new sxs in seatback?

-Can people have aches/cramps/pins in the same places asymmetric instead of moving around? Can they be 24/7? Because I just hear of wax and wane and morphing but for me it's not happening

-Can people in setback have small wounds/sktraches in the skin healing too slowly?

-Can people feel from one day to another to be in a disabled body that feels alien?

-Can people that before were going to the gym regularly be totally unable to exercise because of the pain/soreness? Like a switch on/off.

 

My mental state is beyond horrible but the level of aches is driving me mad.

 

Thanks with all my heart

 

Link to comment
Share on other sites

Hello Matimati, welcome to BenzoBuddies,

 

It looks like you know what triggered this latest event, your central nervous system must still be very fragile, I'm so sorry.  I'm confused about something, you mention a benzo but not how often you take it, for how long and what it is, this information would help us help you try to figure this out.

 

I'll leave some links to help you navigate the forum but I hope you'll let us know a little more about your situation.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Link to comment
Share on other sites

Hello.

I take it 3 days in a row sporadically. I mean like in June. Then nothing, then in August. Then nothing....and so on. Last time was in March.

I take it for the lexapro withdrawal Insomnia waves (i never suffered insomnia before ).

Since I have really no idea about benzo i wanted to ask if this way of taking it is totally worst for my brain. And since it doesn't help to have a full night sleep even with it I was thinking it's better to quit taking it completely?

 

Thanks for the links.

 

 

I would also really like if someone can answer my questions about the sxs in seatback. So far it's hard to find someone that can relate at least a bit.

Should i post them somewhere else?

Thanks.

Link to comment
Share on other sites

You don't say what benzo you take, it would help us to know because different benzo's have different strengths and properties.  Taking benzo's sporadically can lead to what we call kindling, here is a definition and the benzo is what could be causing you to have this setback and could explain a majority of your symptoms.

 

Kindling - The Alliance for Benzodiazepine Best Practices

 

https://benzoreform.org/kindling/

 

Kindling - Benzodiazepine Information Coalition

 

https://www.benzoinfo.com/kindling/

 

I believe its important for you to educate yourself about the benzo you're taking, it could be hampering your recovery from the Lexepro withdrawal.  The best way to do this is to read and ask questions to better understand your situation.

 

 

 

Link to comment
Share on other sites

Triazolam is the molecule.

 

Thanks for the explanation yes it's a risk, so I will keep trying my best to avoid it.

 

Thanks

Link to comment
Share on other sites

×
×
  • Create New...